Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 68, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 30, 2013, 4:51 PM CDT for Walworth County, Wisconsin. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2013, 4:51 PM CDT (21:51 UTC)
- Expired
- Aug 30, 2013, 5:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Walworth County, WI
The radar
The Milwaukee radar (KMKX), 48 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 30, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2536 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
204
WUUS53 KMKX 302151
SVRMKX
WIC127-302230-
/O.NEW.KMKX.SV.W.0068.130830T2151Z-130830T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 PM CDT FRI AUG 30 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 530 PM CDT
* AT 446 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BOHNERS LAKE TO DARIEN...AND MOVING SOUTHEAST AT 20
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAKE GENEVA AND DELAVAN LAKE AROUND 500 PM CDT.
WILLIAMS BAY AROUND 505 PM CDT.
SHARON AND PELL LAKE AROUND 515 PM CDT.
WALWORTH AROUND 520 PM CDT.
GENOA CITY AROUND 525 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE ALLENS
GROVE AND FONTANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4249 8877 4255 8877 4255 8878 4256 8877
4266 8878 4264 8831 4249 8830 4249 8866
4249 8873
TIME...MOT...LOC 2151Z 330DEG 15KT 4262 8828 4263 8872
HAIL...1.00IN
WIND...60MPH
$$
MEB4 follow-up statements
968
WWUS53 KMKX 302159
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
459 PM CDT FRI AUG 30 2013
WIC127-302230-
/O.CON.KMKX.SV.W.0068.000000T0000Z-130830T2230Z/
WALWORTH WI-
459 PM CDT FRI AUG 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WALWORTH COUNTY UNTIL 530 PM CDT...
AT 459 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPRING GROVE TO HEBRON TO SHARON...AND MOVING
SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
WALWORTH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4249 8877 4255 8877 4255 8878 4256 8877
4266 8878 4264 8831 4249 8830 4249 8866
4249 8873
TIME...MOT...LOC 2159Z 334DEG 18KT 4243 8824 4244 8847
4252 8871
HAIL...1.00IN
WIND...60MPH
$$
KAPELA267
WWUS53 KMKX 302209
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
509 PM CDT FRI AUG 30 2013
WIC127-302230-
/O.CON.KMKX.SV.W.0068.000000T0000Z-130830T2230Z/
WALWORTH WI-
509 PM CDT FRI AUG 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WALWORTH COUNTY UNTIL 530 PM CDT...
AT 509 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE GENEVA TO FONTANA-ON-GENEVA LAKE TO DARIEN...AND
MOVING SOUTH AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PELL LAKE...SHARON AND GENOA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4249 8877 4255 8877 4255 8878 4256 8877
4266 8878 4264 8831 4249 8830 4249 8866
4249 8873
TIME...MOT...LOC 2209Z 001DEG 8KT 4256 8839 4249 8853
4255 8877
HAIL...1.00IN
WIND...60MPH
$$
KAPELA733
WWUS53 KMKX 302218
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT FRI AUG 30 2013
WIC127-302230-
/O.CON.KMKX.SV.W.0068.000000T0000Z-130830T2230Z/
WALWORTH WI-
518 PM CDT FRI AUG 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WALWORTH COUNTY UNTIL 530 PM CDT...
AT 517 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PELL LAKE TO WALWORTH TO SHARON...AND MOVING SOUTH AT
10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHARON AND GENOA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4249 8877 4255 8877 4255 8878 4256 8877
4266 8878 4264 8831 4249 8830 4249 8866
4249 8873
TIME...MOT...LOC 2217Z 001DEG 8KT 4254 8839 4247 8853
4253 8877
HAIL...1.00IN
WIND...60MPH
$$
KAPELA397
WWUS53 KMKX 302227
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527PM CDT FRI AUG 30 2013
WIC127-302234-
/O.EXP.KMKX.SV.W.0068.000000T0000Z-130830T2230Z/
WALWORTH WI-
527 PM CDT FRI AUG 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WALWORTH COUNTY WILL
EXPIRE AT 530 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL AND GUSTY WINDS TO 30 MPH ARE STILL
POSSIBLE WITH THUNDERSTORMS OVER SOUTHERN WALWORTH COUNTY UNTIL 600
PM.
ANOTHER LINE OF THUNDERSTORMS OVER NORTHERN WALWORTH COUNTY WILL
DROP SOUTH THROUGH THE COUNTY THROUGH 630 PM...BUT SHOULD REMAIN
BELOW SEVERE WEATHER LIMITS.
LAT...LON 4249 8877 4255 8877 4255 8878 4256 8877
4266 8878 4264 8831 4249 8830 4249 8866
4249 8873
TIME...MOT...LOC 2224Z 001DEG 8KT 4252 8839 4245 8853
4251 8877
$$
KAPELAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:54 PM CDT, 57 minutes earlier.
Area forecast discussion, Aug 30, 3:54 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 PM CDT FRI AUG 30 2013 .VERY SHORT TERM...TONIGHT AND SATURDAY. TONIGHT - CONFIDENCE...MEDIUM PLENTY OF CAPE POOLING AHEAD OF SOUTHWARD MOVING FRONTAL BOUNDARY. STORMS ARE ORGAN ZING AS BEST AS THEY CAN GIVEN THE LACK OF DECENT 0-6KM SHEAR AND SUSPECT MID LEVEL LAPSE RATES. HOWEVER PLENTY OF CAPE IN THE LOW LEVELS WITH GOOD LOW LEVEL LAPSE RATES WITH SURFACE/925 CONVERGENCE ALLOWING FOR SOME STRONGER WINDS AND HAIL. WATER VAPOR/RUC COMBO DOES SHOW A WEAK UPSTREAM WAVE RIDING IN FROM SRN MN AND NRN IA. HRRR SHOWING STORMS CLEARING THE FAR SOUTH AROUND 00Z OR SO. HOWEVER 4KM WRF-SPC AND 12Z ECMWF LINGER PRECIP ACROSS PORTIONS OF SC WI DEEPER INTO THE EVENING. BASED ON FRONTAL PROGRESSION WILL BANK ON A QUICKER EXIT OF PRECIP BASED ON OTHER MODELS. SO FRONTAL BOUNDARY EXITS TO THE SOUTH THIS EVENING TAKING ANY LINGERING STORMS WITH IT. WILL RETAIN HEAT ADVISORY FOR SOUTHERN TIER ONLY AS I-94 CORRIDOR AFFECTED BY OUTFLOW AND STORMS. SURFACE/925 COOL AIR ADVECTION THEN TAKES HOLD. NOT SO MUCH UP TO 850 MILLIBARS...BUT FROM 925 AND ON DOWN PRETTY STRONG SIGNAL AND THIS IS PLAUSIBLE GIVEN CONDITIONS UPSTREAM IN NORTHERN WISCONSIN. EXPECTING COOLER AND DRIER DEW POINTS TO ADVECT INTO THE AREA WITH THE EVOLVING POST-FRONTAL NORTH WINDS. LOW LEVEL WIND FLOW/DEGREE OF MIXING SUGGESTS THE EVOLUTION OF DENSE FOG NOT LIKELY. LOOKS MORE LIKE STRATUS POTENTIAL. SATURDAY - CONFIDENCE...MEDIUM HIGH PRESSURE SETTLES IN. MORNING FOG/LOW STRATUS POTENTIAL WILL GRADUALLY BURN OFF. NOT A BIG DROP OFF IN 850 TEMPS. NEVERTHELESS CU RULE SUPPORTIVE OF SCT COVERAGE AFTER MORNING STRATUS. 925 TEMPS PROGGD TO 20-23C. COMFORTABLY COOLER AND LESS HUMID. SO LOW TO MID 80S WITH MID/UPPER 70S IN THE FAR EAST WITH THE SUSTAINED ONSHORE FLOW. .SHORT TERM...SATURDAY NIGHT THROUGH MONDAY. SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. NEXT BEST CHANCE OF PRECIPITATION COMES WITH SHORT WAVE TROUGH AND COLD FRONT. STILL SOME DIFFERENCES IN CONFIGURATION OF SHORT WAVE THAT IMPACTS TIMING OF SURFACE TROUGH/COLD FRONT THROUGH REGION. WILL GO WITH BLENDED SOLUTION THAT BRINGS A CHANCE TO THE NW CWA BETWEEN 06Z AND 12Z SUNDAY...THEN HIGH CHANCE POPS ACROSS THE ENTIRE FORECAST AREA DURING THE DAY SUNDAY. SHOULD SEE LOW TO MID 80S HIGHS PRIOR TO ONSET OF PCPN. SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE HIGH. PRECIPITATION CHANCES LINGER INTO SUNDAY EVENING IN THE EAST WITH HIGH PRESSURE BUILDING IN BEHIND. LABOR DAY MORE FALL-LIKE WITH LOW TO MID 70 HIGHS. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. DRY WEATHER AS HIGH PRESSURE DOMINATES THE WESTERN GREAT LAKES REGION UNDER NORTHWEST FLOW REGIME. MODELS TRY TO BRUSH SW/SOUTHERN CWA WITH LIGHT QPF WITH A WEAK WAVE/WARM AIR ADVECTION BUT FOR NOW WILL LEAVE DRY. BELOW NORMAL TEMPERATURES WILL WARM BACK TOWARD NORMAL LEVELS...OR SLIGHTLY ABOVE...WEDNESDAY THROUGH THE REST OF THE EXTENDED. && .AVIATION/00Z TAFS/... THUNDERSTORM POTENTIAL THROUGH 00Z WITH FRONTAL BOUNDARY DROPPING IN FROM THE NORTH. WINDS WILL SHIFT TO THE NORTH IN THE WAKE OF THE FRONT WITH THE EVENING FROPA. WILL MONITOR STRATUS TRENDS IN THE COOL ADVECTION REGIME. EXPECT MVFR CEILINGS AND POTENTIAL FOR IFR LATER TONIGHT INTO EARLY SATURDAY. THINKING ENOUGH MIXING WILL INHIBIT DENSE FOG FORMATION. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR WIZ067>072. LM...NONE. && TONIGHT/SATURDAY AND AVIATION/MARINE...COLLAR SATURDAY NIGHT THROUGH FRIDAY...REM
Hazardous weather outlook, Aug 30, 3:59 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CDT FRI AUG 30 2013 WIZ046-047-051-052-056>060-062>072-312100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 359 PM CDT FRI AUG 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR LOCATIONS ROUGHLY ALONG AND NEAR A LONE ROCK TO WATERTOWN TO MEQUON LINE. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN THREATS. A HEAT ADVISORY IS IN EFFECT THROUGH THE LATE AFTERNOON FOR LOCATIONS ALONG AND SOUTH OF A LAFAYETTE COUNTY TO RACINE COUNTY LINE. HEAT INDICES WILL HOLD AROUND 100 TO 104 THROUGH 6 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON SUNDAY...AS A SECOND COLD FRONT MOVES THROUGH WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED FOR LATE THIS AFTERNOON. LMZ643>646-312100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 359 PM CDT FRI AUG 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR LOCATIONS FROM MILWAUKEE SOUTH TO WINTHROP HARBOR OUT TO MID- LAKE. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON SUNDAY...AS A SECOND COLD FRONT MOVES THROUGH WISCONSIN. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 30, 4:10 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 2 NE HARTLAND 43.12N 88.32W
08/30/2013 M1.00 INCH WAUKESHA WI BROADCAST MEDIA
&&
ETLocal storm report, Aug 30, 4:11 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG EAST TROY 42.79N 88.40W
08/30/2013 WALWORTH WI LAW ENFORCEMENT
MULTIPLE TREES DOWN.
&&
ETLocal storm report, Aug 30, 4:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 3 W MILLARD 42.73N 88.68W
08/30/2013 E1.50 INCH WALWORTH WI AMATEUR RADIO
&&
ETLocal storm report, Aug 30, 4:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
429 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 3 W MILLARD 42.73N 88.68W
08/30/2013 E1.50 INCH WALWORTH WI AMATEUR RADIO
&&
RKAPELASpecial weather statement, Aug 30, 4:42 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 442 PM CDT FRI AUG 30 2013 WIZ068-069-302245- GREEN-ROCK- 442 PM CDT FRI AUG 30 2013 ...STRONG THUNDERSTORM MOVING INTO SOUTHERN GREEN AND SOUTHERN ROCK COUNTIES... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF BRODHEAD TO 5 MILES WEST OF BRODHEAD TO 5 MILES NORTH OF MONROE... MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MONROE AIRPORT AND ORFORDVILLE BY 450 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
Local storm report, Aug 30, 4:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG SW DELAVAN 42.63N 88.63W
08/30/2013 WALWORTH WI AMATEUR RADIO
SIX INCH TREE ACROSS ROAD
&&
ETThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:23 AM CDT | Heat Advisory | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 15 hr |
| Aug 30, 2:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Ozaukee, Washington, Waukesha | 41 min |
| Aug 30, 2:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Milwaukee, Ozaukee, Washington, Waukesha | 46 min |
| Aug 30, 2:34 PM CDT | Special Marine Warning | MKX | 116 min | |
| Aug 30, 3:02 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Washington, Waukesha | 43 min |
| Aug 30, 3:40 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more | 50 min |
| Aug 30, 4:18 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Rock, Walworth | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.